Initially I went to the ER with a headache, it was there for about 2 weeks... they kept telling me it was tension and finally did a scan. Brian/head normal but did show I had major sinus blockage. Went to see specialist and they gave me a nasal spray. Took nasal spray for about 20 days and still wasn't feeling better. Went back to my primary care who gave me AMOXIL 875 I took it once yesterday and it shot up my heart rate. Took it again today and I had the same feeling this time with chest pain and went to the ER. I should stop taking this correct? ER found nothing on EKG or lung scan. Told me I was dehydrated and having panic attack.
Nina; It is Wednesday now. You need to talk to the doctor that gave you the Antibiotic and ask that doctor after you tell the doctor what happened when you took the 2 pills it does not sound like it is the pills it sounds like your having Anxiety overtaking the pills. You're going to have to finish the pills unless your regular doctor tells you differently. Because the E.R. Doctor did not tell you to stop them yet. So give your doctor a call now as soon as you can. and find out what you're supposed to do. Also, make sure you tell the doctor you have been to the E.R. TWCE THIS WEEK. and both times you took the antibiotic your heart started racing fast. and find out if the doctor is going to change that prescription. you need to take the prescription or the new antibiotic to get rid of the infection in the nasal area. okay, so this is what you need to do right now. Is call your regular doctor and find out what he or she want you to do. good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2011 • 1 answer
Posted 22 Jan 2012 • 1 answer
Posted 23 Jan 2012 • 3 answers
I was just in the emergency room and was given ketaminein I have no idea what happened to me but all
Posted 14 Jan 2016 • 1 answer
Posted 14 Mar 2016 • 2 answers